Sublattices of a distributive lattice

Koubek, Vácłav: Sublattices of a distributive lattice. Acta scientiarum mathematicarum, (41) 1-2. pp. 137-150. (1979)

[img] Cikk, tanulmány, mű

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1979
Volume: 41
Number: 1-2
Page Range: pp. 137-150
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 150. p.
Official URL:
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:30

Actions (login required)

View Item View Item